About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 504356, 15 pages
http://dx.doi.org/10.1155/2012/504356
Research Article

Robust Finite-Time Control for Uncertain Systems Subject to Intermittent Measurements

School of Automation, Northwestern Polytechnical University, Shaanxi Province, Xi’an 710072, China

Received 7 June 2012; Accepted 16 August 2012

Academic Editor: Beatrice Paternoster

Copyright © 2012 Zhenghong Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Garcia, J. Bernussou, and D. Arzelier, “Robust stabilization of discrete-time linear systems with norm-bounded time-varying uncertainty,” Systems & Control Letters, vol. 22, no. 5, pp. 327–339, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. Xie and C. E. de Souza, “Robust ∞ control for linear time-invariant systems with norm-bounded uncertainty in the input matrix,” Systems & Control Letters, vol. 14, no. 5, pp. 389–396, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Q.-L. Han, “On robust stability of neutral systems with time-varying discrete delay and norm-bounded uncertainty,” Automatica, vol. 40, no. 6, pp. 1087–1092, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Q.-L. Han and K. Gu, “On robust stability of time-delay systems with norm-bounded uncertainty,” IEEE Transactions on Automatic Control, vol. 46, no. 9, pp. 1426–1431, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Gao and T. Chen, “∞ estimation for uncertain systems with limited communication capacity,” IEEE Transactions on Automatic Control, vol. 52, no. 11, pp. 2070–2084, 2007. View at Publisher · View at Google Scholar
  6. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Robust sliding mode control for discrete stochastic systems with mixed time-delays, randomly occurring uncertainties and randomly occurring nonlinearities,” IEEE Transactions on Industrial Electronics., vol. 59, no. 7, pp. 3008–3015, 2012.
  7. “Probability-guaranteed H1 finite-horizon filtering for a class of nonlinear time-varying systems with sensor saturation,” Systems & Control Letters, vol. 61, no. 4, pp. 477–484, 2012.
  8. J. Hu, Z. Wang, and H. Gao, “A delay fractioning approach to robust sliding mode control for discrete-time stochastic systems with randomly occurring non-linearities,” Journal of Mathematical Control and Information, vol. 28, no. 3, pp. 345–363, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. Zhou and P. P. Khargonekar, “Robust stabilization of linear systems with norm-bounded time-varying uncertainty,” Systems & Control Letters, vol. 10, no. 1, pp. 17–20, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Yu, J. Chu, and H. Su, “Robust memoryless controller design for linear time-delay systems with norm-bounded time-varying uncertainty,” Automatica, vol. 32, no. 12, pp. 1759–1762, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Shi, R. K. Agarwal, E. K. Boukas, and S. P. Shue, “Robust state feedback control of discrete time-delay linear systems with norm-bounded uncertainty,” International Journal of Systems Science, vol. 31, no. 4, pp. 409–415, 2000. View at Publisher · View at Google Scholar · View at Scopus
  12. K. M. Grigoriadis and J. T. Watson, “Reduced-order and L2-L filtering via linear matrix inequalities,” IEEE Transactions on Aerospace and Electronic Systems, vol. 33, no. 4, pp. 1326–1338, 1997. View at Publisher · View at Google Scholar · View at Scopus
  13. P. Gahinet, “Explicit controller formulas for LMI-based synthesis,” Automatica, vol. 32, no. 7, pp. 1007–1014, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Q. Wang, J. Lam, S. Xu, and H. Gao, “Delay-dependent and delay-independent energy-to-peak model approximation for systems with time-varying delay,” International Journal of Systems Science, vol. 36, no. 8, pp. 445–460, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Meng and Y. Shen, “Finite-time control for linear continuous system with norm-bounded disturbance,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1043–1049, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Wu, Z. Wang, H. Gao, and C. Wang, “ and L2-L filtering for two-dimensional linear parameter-varying systems,” International Journal of Robust and Nonlinear Control, vol. 17, no. 12, pp. 1129–1154, 2007. View at Publisher · View at Google Scholar
  17. A. Elsayed and M. J. Grimble, “A new approach to the design of optimal digital linear filters,” Journal of Mathematical Control and Information, vol. 6, no. 2, pp. 233–251, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. K. Tan, K. M. Grigoriadis, and F. Wu, “ and L2-to-L gain control of linear parameter-varying systems with parameter-varying delays,” IEE Proceedings: Control Theory and Applications, vol. 150, no. 5, pp. 509–517, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Xu, T. Chen, and J. Lam, “Robust filtering for uncertain Markovian jump systems with mode-dependent time delays,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 900–907, 2003. View at Publisher · View at Google Scholar
  20. E. K. Boukas and Z. K. Liu, “Robust control of discrete-time Markovian jump linear systems with mode-dependent time-delays,” IEEE Transactions on Automatic Control, vol. 46, no. 12, pp. 1918–1924, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. P. Apkarian and P. Gahinet, “A convex characterization of gain-scheduled controllers,” IEEE Transactions on Automatic Control, vol. 40, no. 5, pp. 853–864, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. L. Weiss and E. F. Infante, “Finite time stability under perturbing forces and on product spaces,” IEEE Transactions on Automatic Control, vol. AC-12, pp. 54–59, 1967. View at Zentralblatt MATH
  23. F. Amato and M. Ariola, “Finite-time control of discrete-time linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 724–729, 2005. View at Publisher · View at Google Scholar
  24. Y. Shen, “Finite-time control of linear parameter-varying systems with norm-bounded exogenous disturbance,” Journal of Control Theory and Applications, vol. 6, no. 2, pp. 184–188, 2008. View at Publisher · View at Google Scholar
  25. Y. Yin, F. Liu, and P. Shi, “Finite-time gain-scheduled control on stochastic bioreactor systems with partially known transition jump rates,” Circuits, Systems, and Signal Processing, vol. 30, no. 3, pp. 609–627, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. X. Luan, F. Liu, and P. Shi, “Robust finite-time control for a class of extended stochastic switching systems,” International Journal of Systems Science, vol. 42, no. 7, pp. 1197–1205, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. Zhao, J. Sun, and L. Liu, “Finite-time stability of linear time-varying singular systems with impulsive effects,” International Journal of Control, vol. 81, no. 11, pp. 1824–1829, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. F. Amato, M. Ariola, and P. Dorato, “Finite-time control of linear systems subject to parametric uncertainties and disturbances,” Automatica, vol. 37, no. 9, pp. 1459–1463, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  29. F. Amato, M. Ariola, and C. Cosentino, “Finite-time stabilization via dynamic output feedback,” Automatica, vol. 42, no. 2, pp. 337–342, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. Y. Hong, Y. Xu, and J. Huang, “Finite-time control for robot manipulators,” Systems & Control Letters, vol. 46, no. 4, pp. 243–253, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. E. Moulay and W. Perruquetti, “Finite time stability and stabilization of a class of continuous systems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1430–1443, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. S. P. Bhat and D. S. Bernstein, “Geometric homogeneity with applications to finite-time stability,” Mathematics of Control, Signals, and Systems, vol. 17, no. 2, pp. 101–127, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. S. P. Bhat and D. S. Bernstein, “Continuous finite-time stabilization of the translational and rotational double integrators,” IEEE Transactions on Automatic Control, vol. 43, no. 5, pp. 678–682, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. I. Karafyllis, “Finite-time global stabilizaton by means of time-varying distributed delay feedback,” SIAM Journal on Control and Optimization, vol. 45, no. 1, pp. 320–342, 2006. View at Publisher · View at Google Scholar
  35. S. P. Bhat and D. S. Bernstein, “Finite-time stability of continuous autonomous systems,” SIAM Journal on Control and Optimization, vol. 38, no. 3, pp. 751–766, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. H. Liu and Y. Shen, “ finite-time control for switched linear systems with time-varying delay,” Interlligent Control and Automation, vol. 2, no. 2, pp. 203–213, 2011.
  37. E. Moulay, M. Dambrine, N. Yeganefar, and W. Perruquetti, “Finite-time stability and stabilization of time-delay systems,” Systems & Control Letters, vol. 57, no. 7, pp. 561–566, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. X. Luan, F. Liu, and P. Shi, “Observer-based finite-time stabilization for extended Markov jump systems,” Asian Journal of Control, vol. 13, no. 6, pp. 925–935, 2011. View at Publisher · View at Google Scholar
  39. S. He and F. Liu, “Observer-based finite-time control of time-delayed jump systems,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2327–2338, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. X. Luan, F. Liu, and P. Shi, “Finite-time filtering for non-linear stochastic systems with partially known transition jump rates,” IET Control Theory & Applications, vol. 4, no. 5, pp. 735–745, 2010. View at Publisher · View at Google Scholar
  41. J. Xu and J. Sun, “Finite-time stability of linear time-varying singular impulsive systems,” IET Control Theory & Applications, vol. 4, no. 10, pp. 2239–2244, 2010. View at Publisher · View at Google Scholar
  42. F. O. Hounkpevi and E. E. Yaz, “Robust minimum variance linear state estimators for multiple sensors with different failure rates,” Automatica, vol. 43, no. 7, pp. 1274–1280, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. Z. Wang, F. Yang, D. W. C. Ho, and X. Liu, “Robust control for networked systems with random packet losses,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 37, no. 4, pp. 916–924, 2007. View at Publisher · View at Google Scholar · View at Scopus
  44. M. Huang and S. Dey, “Stability of Kalman filtering with Markovian packet losses,” Automatica, vol. 43, no. 4, pp. 598–607, 2007. View at Publisher · View at Google Scholar
  45. J. Xiong and J. Lam, “Stabilization of linear systems over networks with bounded packet loss,” Automatica, vol. 43, no. 1, pp. 80–87, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. G. Wei, Z. Wang, and H. Shu, “Robust filtering with stochastic nonlinearities and multiple missing measurements,” Automatica, vol. 45, no. 3, pp. 836–841, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. Z. Wang, D. W. C. Ho, and X. Liu, “Variance-constrained filtering for uncertain stochastic systems with missing measurements,” IEEE Transactions on Automatic Control, vol. 48, no. 7, pp. 1254–1258, 2003. View at Publisher · View at Google Scholar
  48. P. Shi, E.-K. Boukas, and R. K. Agarwal, “Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay,” IEEE Transactions on Automatic Control, vol. 44, no. 11, pp. 2139–2144, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  49. S.-H. Song and J.-K. Kim, “ control of discrete-time linear systems with norm-bounded uncertainties and time delay in state,” Automatica, vol. 34, no. 1, pp. 137–139, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  50. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar